Kristina’s Story – Depo Injection
I took depo provera for about a year. I kept telling my gyno at the time something was not right. She kept ensuring me it was fine and it takes a year to adjust. After 10 months I started getting horrible UTI and I had never had one. They would for at least a month. End up having surgery to check my bladder everything was fine. Three months later another UTI which landed me in the ER. During this time I kept having lower back pain they associated with UTI but come to find out I was diagnosed with lower back arthritis. I had never had issues before. I decided after the UTI that landed me in the ER, I was done with depo. Once my injection wore off I went through terrible withdrawals, migraines, constipation, diaherra, weight gain, hemorrhoids, back, side, stomach issues and horrible boob pain. Once it had been 6 mths from my last injection I got my cycle. It lasted 14 days. It was awful. Never again….
Submitted on October 7, 2021